RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2016, Volume 8, Issue 2, Pages 28–57 (Mi mgta178)  

This article is cited in 2 scientific papers (total in 2 papers)

Static models of concordance of private and public interests in resource allocation

Olga I. Gorbaneva, Guennady A. Ougolnitsky

Institute of Mathematics, Mechanics and Computer Sciences, Southern Federal University

Abstract: Conditions of system compatibility in the models of resource allocation between private and public activity are analyzed. Economic and administrative control mechanisms of the system compatibility are described.

Keywords: control mechanisms, hierarchical games, resource allocation, system compatibility.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00432_а


Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2018, 79:7, 1319–1341

Bibliographic databases:

UDC: 519.86
BBK: 22.1

Citation: Olga I. Gorbaneva, Guennady A. Ougolnitsky, “Static models of concordance of private and public interests in resource allocation”, Mat. Teor. Igr Pril., 8:2 (2016), 28–57; Autom. Remote Control, 79:7 (2018), 1319–1341

Citation in format AMSBIB
\Bibitem{GorOug16}
\by Olga~I.~Gorbaneva, Guennady~A.~Ougolnitsky
\paper Static models of concordance of private and public interests in resource allocation
\jour Mat. Teor. Igr Pril.
\yr 2016
\vol 8
\issue 2
\pages 28--57
\mathnet{http://mi.mathnet.ru/mgta178}
\transl
\jour Autom. Remote Control
\yr 2018
\vol 79
\issue 7
\pages 1319--1341
\crossref{https://doi.org/10.1134/S0005117918070111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438654700011}


Linking options:
  • http://mi.mathnet.ru/eng/mgta178
  • http://mi.mathnet.ru/eng/mgta/v8/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Ugolnitskii, G. I. Belyavskii, N. V. Danilova, “Evolyutsionnye metody resheniya dinamicheskikh zadach raspredeleniya resursov”, MTIP, 10:1 (2018), 5–22  mathnet
    2. G. V. Kolesnik, “Analiz ravnovesii v sistemakh s endogennym formirovaniem funktsii poleznosti”, MTIP, 10:3 (2018), 24–47  mathnet
  • Математическая теория игр и её приложения
    Number of views:
    This page:176
    Full text:69
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019